JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON TYPES OF NOETHERIAN LOCAL RINGS AND MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON TYPES OF NOETHERIAN LOCAL RINGS AND MODULES
Lee, Ki-Suk;
  PDF(new window)
 Abstract
We investigate some results which concern the types of Noetherian local rings. In particular, we show that if r(Ap) depth Ap + 1 for each prime ideal p of a quasi-unmixed Noetherian local ring A, then A is Cohen-Macaulay. It is also shown that the Kawasaki conjecture holds when dim A depth A + 1. At the end, we deal with some analogous results for modules, which are derived from the results studied on rings.
 Keywords
Cohen-Macaulay ring;type of a ring;Gorenstein ring;
 Language
English
 Cited by
1.
MAPS IN MINIMAL INJECTIVE RESOLUTIONS OF MODULES,;

대한수학회보, 2009. vol.46. 3, pp.545-551 crossref(new window)
2.
SOME REMARKS ON TYPES OF NOETHERIAN LOCAL RINGS,;

충청수학회지, 2014. vol.27. 4, pp.625-633 crossref(new window)
1.
SOME REMARKS ON TYPES OF NOETHERIAN LOCAL RINGS, Journal of the Chungcheong Mathematical Society, 2014, 27, 4, 625  crossref(new windwow)
 References
1.
Y. Aoyama, Complete local $(S_{n-1})$ rings of type n ${\ge}$ 3 are Cohen-Macaulay, Proc. Japan Acard. Ser. A Math. Sci. 70 (1994), no. 3, 80-83 crossref(new window)

2.
H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28 crossref(new window)

3.
W. Bruns, The Evans- Griffith syzygy theorem and Bass numbers, Proc. Amer. Math. Soc. 115 (1992), no. 4, 939-946 crossref(new window)

4.
D. Costa, C. Huneke, and M. Miller, Complete local domains of type two are Cohen-Macaulay, Bull. London Math. Soc. 17 (1985), no. 1, 29-31 crossref(new window)

5.
H. B. Foxby, On the ${\mu}^i$ in a minimal injective resolution II, Math. Scand. 41 (1977), no. 1, 19-44

6.
T. Kawasaki, Local rings of relatively small type are Cohen-Macaulay, Proc. Amer. Math. Soc. 122 (1994), 703-709 crossref(new window)

7.
K. Lee, A note on types of Noetherian local rings, Bull. Korean Math. Soc. 39 (2002), no. 4, 645-652

8.
T. Marley, Unmixed local rings of type two are Cohen-Macaulay, Bull. London Math. Soc. 23 (1991), no. 1, 43-45 crossref(new window)

9.
H. Matsumura, Commutative ring theory, Camb. Study Adv. Math. 8, Cambridge 1986

10.
P. Roberts, Homological invariants of modules over commutative rings, Sem. Math. Sup., Presses Univ. Montreal, Montreal, 1980

11.
P. Roberts, Rings of type 1 are Gorenstein, Bull. London Math. Soc. 15 (1983), no. 1, 48-50 crossref(new window)

12.
W. V. Vasconcelos, Divisor theory in module categories, Math. Studies 14, North Holland Publ. Co., Amsterdam, 1974